Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Neck injection complications.

hisbeauty4asheshhisbeauty4ashes Posts: 185
edited 06/11/2012 - 7:55 AM in Neck Pain: Cervical
Hi friend it has been awhile since being on here.

I tell you it has not been an easy journey. I had a neck injection to help stop allot of the pain I was experiencing. I had the injection a week ago today and about five days ago or so I started experiencing migraine type headaches, severe neck pain, right arm shooting nerve pain, interrupted sleep ect. I tried taking my Oxycondone but it gives me a worse headache and it wires me. UGHHHH!

called my doctor they are suppose to get back to me. Any ideas on how to deal with this and can complications like this happen after injections? I have had injections before and never experienced this.


Thanks
advertisement

Comments

  • My doctor doesn't do neck ESI's for this very reason. Did you get a leak in your spinal canal?

    Call the doctor who did the ESI and if you need to go to the ER for a blood patch.

    In the mean time use an ice bag and try to lay down and be still.

    Hang in there >:D<

    Julie
  • Thanks I am not sure what is going on. I just seem to be getting worse, the pain is unbearable and I am waiting for my doctor to call me back this afternoon. I feel like I am in a cloud.

    Thanks so much.
  • advertisement
  • Well my doctor prescribed NUCYNTA 50 mg. Has anyone ever taken this before? Please tell me I would like to know more about it. I have never heard of it before.

    Thanks
  • :SS Another name for this is Tapentadol which is very similar to Tramadol which is a most efficient painkiller I have found. Hope this helps. Good luck from the UK.
advertisement
Sign In or Register to comment.